# SDR IPXA1M70235

- Difficulty date: October 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA0220543
- Condition: Corroded
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON MAIN CABIN FUSELAGE INTERCOSTAL AT L16L BS 1361-1381.  REMOVED, FABRICATED & INSTALLED REPLACEMENT INTERCOSTAL IAW EA 011-5310-01-A3556 REV IR AND EO MD11-5310- 44985, REV A.
